MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 REPAIR KIT EXTERNAL CATHETER SEGMENT; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 REPAIR KIT EXTERNAL CATHETER SEGMENT; PORT AND CATHETER ACCESSORIES
Model Number 0601760
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a catheter repair procedure, the device was allegedly manufactured in a way to prevent the two ends of the device from being well approximated which resulted gap between the two ends.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.However, two images were provided for review.The images appears to represent a fractured catheter, although the exact location of the catheter cannot be determined.The images are very challenging to interpret based on poor image quality.Therefore, the investigation is inconclusive for the reported defective component issue as the exact issue with the repair kit cannot be validated based on the images provided.A definitive root cause for the reported failure could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 07/2023), g3, h6(method) h11: h6(result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
REPAIR KIT EXTERNAL CATHETER SEGMENT
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13947754
Report Number3006260740-2022-01018
Device Sequence Number4612223
Product Code LJS
UDI-Device Identifier00801741036484
UDI-Public(01)00801741036484
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0601760
Device Catalogue Number0601760
Device Lot NumberREFQ3205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown